University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A remark on the structure of the busemann representative of a polyconvex function

Bevan, JJ (2011) A remark on the structure of the busemann representative of a polyconvex function Journal of Convex Analysis, 18 (1). pp. 203-208.

[img] Plain Text (licence)
licence.txt
Restricted to Repository staff only

Download (1kB)
[img] PDF
bevanJCA0827.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (104kB)

Abstract

Under mild conditions on a polyconvex function W : R → R, its largest convex representative, known as the Busemann representative, may be written as the supremum over all affine functions Φ : R →R satisfying Φ(ξ det ξ) ≤ W(ξ) for all 2 × 2 matrices ξ. In this paper, we construct an example of a polyconvex W : R → R whose Busemann representative is, on an open set, strictly larger than the supremum of all affine functions Φ as above and which also satisfy Φ(ξ , det ξ\ ) = W(ξ ) for at least one 2×2 matrix Ξ . © Heldermann Verlag.

Item Type: Article
Authors :
AuthorsEmailORCID
Bevan, JJUNSPECIFIEDUNSPECIFIED
Date : 2011
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 14:59
Last Modified : 28 Mar 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/37253

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800